Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Endoscopy reported dspepsia and Helicobacter Pylori infection. Had pantocid. Had diarrhea. Treatment?

hello sir...There was Dspepsia and Helicobacter Pylori infection in me according to my Endoscopy report. According to my Doctor's prescription I had Pantocid HP for 4 days. as per the dosage. there was frequent diarrhoea after 4 days due to which I was prescribed to stop the antibiotics and continue with PAN 40 for 14 days. now I haven't cured yet. can I continue the HP kit for more than twice a day, now?
Asked On : Tue, 30 Apr 2013
Answers:  2 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to Healthcaremagic,
Thanks for posting your query to this forum,
You have Acid peptic disorder and Dyspepsia with positive for Helicobacter Pylori, you need to take combination of antibiotics along with Pantoprazole.
This kit contains Pantoprazole,with two antibiotics amoxicillin and Clarithromycin may person can get diarrhoea with Amoxicillin that is why your antibiotics were stopped.
Please discuss with Physician amoxicillin can be replaced with Metronidazole for Triple therapy.
Remember you have to continue maintenance dose of PPI that is pantoprazole.
If you are still not cured then Quadruple therapy adding such as bismuth subsalicylate helps.
In gut health prebiotics and probiotics supplementation helps greatdeal in cases of dyspepsia.
It heals ulcers completely and prevents recurrence.
Take care
Good Luck
Dr.Akhilesh Dubey M.D.

Answered: Tue, 30 Apr 2013
I find this answer helpful
General & Family Physician Dr. Siddartha's  Response
welcome to health care magic
regarding your issue for peptic ulcer with helicobacter pylori have to start three drug regimen course for 14 days..
1.proton pump inhibitor like pantocid,pantop..twice daily before breakfast,and before meals..
2.clarithromycin 500 mg twice daily
3.Metronidazole 500 mgtwice daily

after 14 days you may be free of from h.pylori infection and peptic ulcer..
if you are getting diarrhoea as side effect of antibiotics,,change the medication according to physician..
hope you understand my suggestion..
have a quick recovery
thank you
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor